# SDR FDEA201010124009

- Difficulty date: October 12, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 16,328 hours, 9,003 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: A5794254200400
- Part serial: TB0089
- Condition: Misaligned
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FLAP NR6 REAR CARRIAGE LEVER MOUNTING YOKE INBD SHIM MIGRATED.  EA 6-2750-414636 REPAIR ACCOMPLISHED.  THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
